# SDR CA020604008

- Difficulty date: June 3, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Stbros SD360
- Aircraft time: 30,420 hours
- Engine: Pwa PT6A65AR
- Propeller: Hartzl HCB5MP3
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Cable
- Part number: SD3471106XA
- Condition: Failed
- Location: Prop Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING UNSCHEDULED REMOVAL OF RT FCU IT OBSERVED THAT PROP CONTROL CABLE FRAYED AT PULLEY LOCATED IN RT WING CENTER SECTION. PROP CONTROL MOVED TO ASSIST IN REMOVAL OF CABLE & AS  DONE CABLE SNAPPED AT DIFFERENT LOCATION. CABLE SEGMENT SD3-47-1106XA FRAYED CABLE AT CENTER SECTION & CABLE SEGMENT SD3-60-6016XA CABLE THAT BROKE AT PULLEY CLUSTER AT FRAME 74. INSPECTION INTERVAL FOR THESE CABLES IS AT EACH "D" CHECK WHICH IS EVERY 4800 HRS. IS SB- (SD360-76-08) FOR POWER LEVER CONTROL CABLES THAT REQUIRES REPETATIVE INSPECTION EVERY 1200 HRS. HAVE OPTED TO ADD PROP CONTROL CABLES & CONDITION LEVER CABLES TO SAME TIME INTERVAL.
